Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 6
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Mastyło, Mieczysław 2008. Interpolation Banach lattices containing no isomorphic copies of <mml:math altimg="si1.gif" overflow="scroll" xmlns:xocs="" xmlns:xs="" xmlns:xsi="" xmlns="" xmlns:ja="" xmlns:mml="" xmlns:tb="" xmlns:sb="" xmlns:ce="" xmlns:xlink="" xmlns:cals=""><mml:msub><mml:mi>c</mml:mi><mml:mn>0</mml:mn></mml:msub></mml:math>. Journal of Mathematical Analysis and Applications, Vol. 341, Issue. 1, p. 676.

    Fernández-Cabrera, Luz M. and Martínez, Antón 2007. Interpolation of Ideal Measures by Abstract K and J Spaces. Acta Mathematica Sinica, English Series, Vol. 23, Issue. 8, p. 1357.

    Hernández, Francisco L. Sánchez, Víctor M. and Semenov, Evgeny M. 2007. Strictly singular inclusions into $$L^1 + L^\infty$$. Mathematische Zeitschrift, Vol. 258, Issue. 1, p. 87.

    Cobos, Fernando Fernández-Cabrera, Luz M. Manzano, Antonio and Martínez, Antón 2005. On interpolation of Asplund operators. Mathematische Zeitschrift, Vol. 250, Issue. 2, p. 267.

    Cobos, Fernando Fernández-Cabrera, Luz M. Manzano, Antonio and Martı́nez, Antón 2004. Real interpolation and closed operator ideals☆☆Authors have been supported in part by Ministerio de Ciencia y Tecnologı́a (BFM2001-1424).. Journal de Mathématiques Pures et Appliquées, Vol. 83, Issue. 3, p. 417.

    Hernández, Francisco L Sánchez, Vı́ctor M and Semenov, Evgueni M 2004. Strictly singular and strictly co-singular inclusions between symmetric sequence spaces. Journal of Mathematical Analysis and Applications, Vol. 291, Issue. 2, p. 459.

  • Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Volume 130, Issue 5
  • October 2000, pp. 971-989

On interpolation of strictly singular operators, strictly co-singular operators and related operator ideals

  • F. Cobos (a1), A. Manzano (a2), A. Martínez (a3) and P. Matos (a4)
  • DOI:
  • Published online: 01 July 2007

We improve the known results on interpolation of strictly singular operators and strictly co-singular operators in several directions. Applications are given to embeddings between symmetric spaces.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the Royal Society of Edinburgh Section A: Mathematics
  • ISSN: 0308-2105
  • EISSN: 1473-7124
  • URL: /core/journals/proceedings-of-the-royal-society-of-edinburgh-section-a-mathematics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *